# SDR REXA2016051300873

- Difficulty date: May 13, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 21,223 hours, 13,826 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21L IS CORRODED FROM FS 280 - 349.  CONTINUATION CARD 81513511 OP 196.  R & R INTERCOSTAL, PN SH670-31823-1.  R & R INTERCOSTAL, PN SH670-31822-1, IAW SRMS 51-40-11-001-001-A01, 51-42-06-001-001-A01 & 51-42-21-001-001-A01.
